| Model Number |
1888TC/46 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that both remote transmission review and in-clinic device interrogation indicated that the right atrial (ra) lead exhibited noise oversensing resulted in inappropriate mode switches, while the right ventricular (rv) lead exhibited increased threshold.Both the ra & rv leads were capped and replaced on (b)(6) 2026.The patient was in stable condition.